# SDR USAA20100204BA005

- Difficulty date: February 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

PHL - ACCOMPLISH L2 SLIDE/RAFT OPERATIONAL CHECK.  ESCAPE SLIDE/RAFT OPERATIONAL CHECK ACCOMPLISHED - SLIDE FAILED.  REMOVED AND REPLACED L2 SLIDE/RAFT ASSEMBLY.  REMOVED AND REPLACED L2 DOOR ASSIST BOTTLE.  THE SLIDE DID NOT RELEASE FROM PACK, KEPT DOOR FROM OPENING.  FURTHER INVESTIGATION REVEALED THAT THE SHIPPING NUT HAD BEEN LEFT ON THE DOOR ASSIST LINKAGE SPRING ROD ASSEMBLY.
